Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 29, NWS Atlanta, GA

January 9, 2024Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 9, 2024, 1:58 PM EST for Spalding County, Georgia. It was in force for 119 min.

The area

The outline as issued.

The facts

Issued
Jan 9, 2024, 1:58 PM EST (18:58 UTC)
Expired
Jan 9, 2024, 3:57 PM EST
In force
119 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Spalding County, GA

The radar

The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal Creek at Shoal Creek Road near Griffin (SHLG1). The gauge peaked at 7.04 ft at Jan 9, 2024, 2:00 PM EST.

actionminormoderate051001/0901/10
Action stage
5 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344478, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

024 
WGUS42 KFFC 091858
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
158 PM EST Tue Jan 9 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Shoal Creek at Shoal Creek Road near Griffin affecting Spalding 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued late tonight at 200 AM EST.

&&

GAC255-100700-
/O.NEW.KFFC.FL.W.0029.240109T1858Z-000000T0000Z/
/SHLG1.1.ER.240109T1840Z.240109T1845Z.000000T0000Z.NR/
158 PM EST Tue Jan 9 2024

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring. This approaches the flood of 
  record.

* WHERE...Shoal Creek at Shoal Creek Road near Griffin.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 7.0 feet, Flood stage is reached. Minor flooding 
  begins of the natural flood plain upstream and downstream from the 
  gage on Shoal Creek Road. This will primarily affect woodlands and 
  agricultural fields.

* ADDITIONAL DETAILS...
  - At 1:45 PM EST Tuesday the stage was 7.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:45 PM EST Tuesday was 7.0 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 7.0 feet.
  - Flood History...This crest compares to a previous crest of
    7.0 feet on 08/25/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3323 8442 3326 8443 3329 8442 3327 8430
      3322 8431


$$
1 follow-up statement
084 
WGUS82 KFFC 092057
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
357 PM EST Tue Jan 9 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Shoal Creek at Shoal Creek Road near Griffin affecting Spalding 
  County.

GAC255-092200-
/O.CAN.KFFC.FL.W.0029.000000T0000Z-240109T2057Z/
/SHLG1.1.ER.240109T1840Z.240109T1930Z.240109T2000Z.NR/
357 PM EST Tue Jan 9 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Shoal Creek at Shoal Creek Road near Griffin.

* ADDITIONAL DETAILS...
  - At 3:45 PM EST Tuesday the stage was 6.9 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3323 8442 3326 8443 3329 8442 3327 8430
      3322 8431


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 12:45 PM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Jan 9, 12:45 PM EST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1245 PM EST Tue Jan 9 2024

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Wednesday)
Issued at 445 AM EST Tue Jan 9 2024

The main focus today will be on active weather associated with a
deep closed 500 mb low currently moving into the Ozarks. As this low
continues to move east-northeast, it is becoming negatively tilted
as a shortwave rotates around its southern extent, allowing it to
rapidly intensify. An occluded front is extending from the
associated surface low into the Lower Mississippi River Valley. At
the end of this occluded front is a triple point, from which a warm
front extends to the southeast into western Alabama and central
Georgia, and a cold front extends south to near the MS/AL state
line. Meanwhile, A strong surface high is positioned to the
northeast of the forecast area, just off the New England coast, with
a CAD wedge in place along the lee side of the Appalachians and
north Georgia.

As the low pressure system continues to lift to the northeast, the
warm front continues to advance northward through the forecast area.
Strong warm air advection driven by a powerful 80+ kt low-level jet
is overspreading the forecast area, which will bringing copious
moisture into the area, particularly in central Georgia, where
dewpoints will surge into the upper 50s to low 60s in central
Georgia by mid-morning. Widespread isentropic showers are also
ongoing in north Georgia to the north of the warm front.
Temperatures in the highest elevations in far northeast Georgia (and
within the wedge) may remain cool enough for a light rain/freezing
rain mix to be observed at elevations above 2500 ft over the next
couple of hours. However, with strong warm air advection and latent
heating processes already ongoing, additional ice accumulations will
be minimal and the chance for freezing rain should come to an end
entirely by sunrise.

The cold front will advance closer to the forecast area early this
morning, at which point things could get quite interesting with a
line of heavy showers and potentially strong thunderstorms moving
from west to east across the forecast area this morning and
afternoon. With the warm sector continuing to expand northward,
there should be enough instability in central Georgia and portions
of north Georgia to support surface based storms this morning into
the afternoon. Severe weather, heavy rain, and strong gradient winds
will all be possible in association with this system, which will be
discussed below:

1 - Severe Weather: A strong line of thunderstorms ahead of the cold
front will enter west Georgia this morning, advancing eastward
through the forecast area this morning and afternoon. The severe
weather potential will similarly spread from west to east with the
line of storms. As warm air advection continues to spread into
Georgia, the boundary of the wedge should retreat northward over the
next few hours. Warm fronts do not always fare well against the
wedge, but in this case, with such a strong low-level jet at 850 mb
overspreading the region, there is a greater likelihood than normal
in mixing out the wedge. This is important because it will dictate
how far north the warm sector is able to ultimately advance, and the
severe weather potential will be impacted by how much instability
will be present in the warm sector ahead of the advancing cold
front. As the jet sets up and warm front advances further north,
portions of east Georgia will have more time for the airmass to
destabilize. This is well-reflected in the SPC outlook, which
indicates the highest risk for severe weather today will be located
roughly  along and south of a line from Columbus to Macon to
Warrenton where destabilization and the ability to maintain
surface- based storms appears to be most likely. All that said, it
will not take much instability to see severe weather threats in
this low CAPE/high shear environment. The kinematics of this
system will be be quite robust with ample low-level and deep layer
shear, EBWD from 30-40+kt, and 0-1 km SRH from 200-400 m2/s2).
Severe thunderstorms that develop will be capable of producing
strong, damaging wind gusts, especially given the likelihood of
mixing down strong winds aloft. Given the very strong shear and
SRH values, a few QLCS tornadoes will also be possible within the
line, especially where storms are able to interact with the wedge
front and obtain rotating meso-vortices.

2 - Heavy Rain/Flooding: Precipitable water values are continuing to
increase this morning, and are expected to range from 1.5-1.7 inches
roughly along and south of I-20. These values, for context, are near
daily records for this time of the year. As such, the main line of
storms will have plenty of moisture to work with and be capable of
producing bursts of heavy rain as it moves through the forecast
area. A Flood Watch remains in effect in the areas north of the Fall
Line. Additional rainfall amounts of 2-3 inches are forecast with
the remaining isentropic showers and with the line of storms.
Furthermore, orographic enhancement on windward slopes could lead to
locally higher amounts in the mountains of far northeast Georgia,
where up to 4 additional inches will be possible. With efficient
rainfall rates, localized flash flooding will be possible,
especially in urban and low-lying areas. Moreover, numerous creeks
and streams across the area are forecast to reach minor flood stage,
with some potentially approaching moderate stage.

3 - High Winds: A very tight pressure gradient is present due to the
aforementioned surface high to the northeast and approaching low
pressure system. This will keep surface winds strong and boundary
layer well mixed. Sustained winds of 20-30 mph with gusts up to 40
mph will be likely through much of the day. The strong low level jet
at 850 mb early this morning will promote additional mixing of wind
gusts down to the surface, especially in higher elevations, where
wind gusts up to 50 mph will be possible this morning. Considering
heavy rainfall and thus wet soils in association with this system,
strong winds could bring down trees, which would lead to localized
power outages. As a result, a High Wind Warning is in effect for
Murray, Gilmer, Fannin, Union, Towns, White, Lumpkin, and Dawson
counties. Elsewhere in the forecast area, a Wind Advisory remains in
effect. Winds will begin to drop below advisory criteria by 7 PM
this evening in north and west Georgia, and by 1 AM on Wednesday in
central and east Georgia.

On the backside of the system tonight into early Tuesday morning,
there will be enough moisture in combination with near freezing
temperatures to see some scattered light snow showers across far
north Georgia and the western facing mountain slopes. Light snowfall
accumulations of about one-half inch will be possible, but no
impacts are expected. These snow showers are expected to diminish by
sunrise on Wednesday. Lingering mid-level moisture on the back side
of the system will keep skies mostly cloudy across the majority of
north Georgia and portions of central Georgia on Wednesday morning
and early afternoon. However, weather conditions will remain benign
during the daytime on Wednesday with no precipitation expected at
this time. Afternoon high temperatures will run about 3-5 degrees
below climatological normals, in the mid to upper 40s in north
Georgia and in the low to mid 50s in central Georgia.

King

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 445 AM EST Tue Jan 9 2024

Key Messages:

 - Another storm system will bring showers and thunderstorms to the
   area late Thursday night and Friday. Some thunderstorms may be
   strong.

Colder and drier air will continue to filter into the area Wednesday
night on the heels of the departing cold front and upper trough.
Most locations will drop to near or just below freezing Wednesday
night, with mid 20s across portions of the NE mountains. Warmer
temperatures are forecast for Thursday, with most locations reaching
into the mid to upper 50s and even some lower 60s across the S.

Another storm system will approach the area Thursday night, bringing
a chance of showers and thunderstorms. This system will lift NE on
Friday as a negatively tilted trough, reaching the Great Lakes by
Friday night. A 996 mb surface low is progged to be near Little Rock
by Friday morning. A large area of isentropic lift is forecast to
precede the low, with increasing MUCAPE and wind shear across most
of the forecast area. There will be another threat of severe weather
with this system during the day Friday, and the threat area looks to
be farther to the N than with today's system. GFS MUCAPE values are
forecast to reach near 1000 J/kg as effective shear increases to
over 40 knots in the Atlanta metro area. This will coincide maximum
daytime heating in the early afternoon, with surface temperatures
reaching over 60 degrees and dew points reaching the lower to mid
50s. The wedge/CAD is forecast to hang into NE GA during this time
period, but present indications are that it will be NE of the
Atlanta metro area. Storm total rainfall amounts with this system are
forecast to range from around a quarter inch S of Columbus to close
to an inch across N GA. Residents should continue to monitor the
latest forecast regarding this storm system.

A bit of snow will linger over the N mountains Friday night, but dry
weather is forecast to return on Saturday. Temperatures will be
rather cold over the weekend, with the potential of even colder
weather early next week. A weak southern stream storm system may
move along the Gulf Coast on Monday, bringing light rain amounts and
the chance for frozen precipitation across N GA. NBM low
temperatures Tuesday morning appeared to be too cold. Even though
this was at the tail end of the forecast period, opted to blend 2
parts operational NBM with 1 part NBM 90th percentile to bump low
temperatures up closer to MEX MOS guidance. /SEC

SEC

&&

.AVIATION...
(18Z TAFS)
Issued at 1237 PM EST Tue Jan 9 2024

The line of thunderstorms has made it past all the TAF sites and
showers have ended across most of the metro and will be ending
soon for CSG. Showers will continue to affect the MCN and AHN
areas for the next few hours. Expecting MVFR conditions across the
area thorugh tomorrow afternoon before VFR conditions filter in
tomorrow evening. Expecting W winds with gusts up to 30KT
throughout the evening before lowering overnight into the 09-12KT
range.

//ATL Confidence...18Z Update...

Medium on all elements.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          33  48  31  57 /  10   0   0   0
Atlanta         33  47  34  57 /  10   0   0   0
Blairsville     28  41  26  52 /  40   0   0   0
Cartersville    32  47  29  57 /  10   0   0   0
Columbus        35  51  33  60 /   0   0   0   0
Gainesville     32  44  32  54 /  20   0   0   0
Macon           35  52  31  60 /  10   0   0   0
Rome            33  48  31  57 /  20   0   0   0
Peachtree City  32  49  31  58 /  10   0   0   0
Vidalia         37  53  36  60 /  20   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM EST this evening for GAZ001>009-011>016-
019>025-027-030>038-041>050-052>060-066>071-078-079.

Wind Advisory until 7 PM EST this evening for GAZ001>004-011>013-
019>023-030>034-041>045-052>055-066-067-078-079-089>091-102-103.

High Wind Warning until 1 PM EST this afternoon for GAZ005>009-
014>016.

Wind Advisory until 1 AM EST Wednesday for GAZ024-025-027-
035>039-046>051-056>062-068>076-080>086-092>098-104>113.

&&

SHORT TERM...King
LONG TERM....SEC
AVIATION...Hernandez
Hazardous weather outlook, Jan 9, 7:14 AM EST, 6 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
714 AM EST Tue Jan 9 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
714 AM EST Tue Jan 9 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Tornado Watch has been issued for portions of central Georgia
until 2 PM.

A High Wind Warning is in effect for portions of Northeast Georgia
until 1 PM today for wind gusts over 50 mph. A Wind Advisory is in
effect for all other portions of the county warning area for wind
gusts to 45 mph. A Flood Watch is in effect through this evening for
areas north of the fall line due to storm total rainfall amounts of
2 to 4 inches. Locally higher amounts are possible, particularly
across the northeast mountains. Scattered thunderstorms are expected
across central Georgia, with severe storms and isolated tornadoes
possible mostly south of a Columbus to Macon line. Isolated
thunderstorms are possible elsewhere.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Another storm system is expected to bring thunderstorms to the
region again Friday. Some storms may become strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit reports of severe weather through the web by
going to weather.gov/atlanta. Please relay any information about
observed severe weather to the NWS.

In the hours before

Local storm report, Jan 9, 1:11 PM EST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
111 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Tstm Wnd Dmg     3 SE Haddock            33.00N 83.39W
01/09/2024                   Jones              GA   Dept of Highways

            Tree down at the intersection of SR 49 and
            County line road.

&&

KS
Local storm report, Jan 9, 1:15 PM EST, 43 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
115 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     Tstm Wnd Dmg     3 N Goldsboro           32.52N 83.22W
01/09/2024                   Bleckley           GA   Dept of Highways

            Tree downed along hwy 278 just south of
            Mobley White Road.

&&

KS
Local storm report, Jan 9, 1:16 PM EST, 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
116 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     Flash Flood      1 NNE Covington         33.60N 83.86W
01/09/2024                   Newton             GA   Public

            Corrects previous flash flood report from 1
            NNE Covington. shopping complex flooded
            along hwy 278 and Alcovy road in Covington.

&&

KS
Local storm report, Jan 9, 1:19 PM EST, 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
119 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     Rain             1 N Herndonville        33.73N 83.70W
01/09/2024  E4.08 inch       Walton             GA   Emergency Mngr

            Estimated 4.08 inches of rainfall at Walton
            County EMA office.

&&
Local storm report, Jan 9, 1:40 PM EST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
140 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Rain             Flowery Branch          34.19N 83.92W
01/09/2024  E3.90 inch       Hall               GA   Public

            Estimated rainfall 3.90 inches (just under 4
            inches) in Flowery Branch.

&&
Special weather statement, Jan 9, 1:55 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
155 PM EST Tue Jan 9 2024

GAZ001>009-011>016-019-101200-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-
155 PM EST Tue Jan 9 2024

...RAIN SHOWERS CHANGING TO SNOW THIS EVENING...

Scattered rain showers currently affecting the higher elevations
of North Georgia are expected to transition to snow showers this
evening after 7 PM as colder air filters in from the Northwest.
Snow showers are expected to continue through approximately 4 AM
before ending as drier air moves in.

HAZARD...Rain changing to snow.

ACCUMULATION...Accumulations of up to 0.5 inches of snow are
expected at elevations above 1500 feet with isolated locations
receiving up to 1 inch.

TEMPERATURES...Temperatures are expected fall to near freezing
for much of the area with temperatures dropping to the upper 20's
for the higher elevations of North Georgia.

IMPACT... Some roads, especially bridges and overpasses, could
become icy particularly during a heavier snow shower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads and bridges. Slow down and
allow extra time when traveling.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 5:49 AM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Fulton, Meriwether56 min
Jan 9, 7:15 AM ESTRiver Flood WarningFFCForsyth, Fulton46 hr
Jan 9, 7:19 AM ESTSpecial Weather StatementFFCButts, Lamar, Pike, Spalding56 min
Jan 9, 7:21 AM ESTSpecial Weather StatementFFCHeard, Troup39 min
Jan 9, 7:29 AM ESTRiver Flood WarningFFCForsyth22 hr
Jan 9, 7:41 AM ESTRiver Flood WarningFFCGwinnett12 hr
Jan 9, 7:51 AM ESTRiver Flood WarningFFCChattooga27 hr
Jan 9, 7:52 AM ESTSpecial Weather StatementFFCCoweta, Meriwether, Troup23 min
Jan 9, 8:01 AM ESTAreal Flood WarningFFCCarroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 9 more6 hr
Jan 9, 8:07 AM ESTSpecial Weather StatementFFCClayton23 min
Jan 9, 8:12 AM ESTTornado WarningFFCClayton, DeKalb, Fulton10 min
Jan 9, 8:19 AM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton12 min
Jan 9, 8:25 AM ESTSpecial Weather StatementFFCClayton, Fayette35 min
Jan 9, 8:27 AM ESTSpecial Weather StatementFFCMuscogee, Talbot33 min
Jan 9, 8:37 AM ESTRiver Flood WarningFFCDeKalb, Rockdale36 hr
Jan 9, 8:39 AM ESTFlash Flood WarningFFCCoweta, Meriwether, Pike, Spalding, Upson6 hr
Jan 9, 8:39 AM ESTRiver Flood WarningFFCGwinnett5 hr
Jan 9, 8:43 AM ESTRiver Flood WarningFFCNewton, Rockdale53 hr
Jan 9, 8:46 AM ESTFlash Flood WarningFFCHenry, Newton, Rockdale, Spalding6 hr
Jan 9, 8:52 AM ESTSpecial Weather StatementFFCButts, Lamar, Pike, Upson38 min
Jan 9, 8:54 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Stewart36 min
Jan 9, 9:03 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Taylor, Webster42 min
Jan 9, 9:09 AM ESTSpecial Weather StatementFFCDooly, Sumter36 min
Jan 9, 9:13 AM ESTRiver Flood WarningFFCDeKalb5 hr
Jan 9, 9:24 AM ESTSpecial Weather StatementFFCButts, Jasper, Monroe36 min
Jan 9, 9:27 AM ESTAreal Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot6 hr
Jan 9, 9:36 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Jan 9, 9:38 AM ESTSevere Thunderstorm WarningFFCCrawford, Dooly, Houston, Macon, Peach, Schley and 3 more52 min
Jan 9, 9:43 AM ESTSpecial Weather StatementFFCClarke, Morgan, Oconee32 min
Jan 9, 9:53 AM ESTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Putnam37 min
Jan 9, 9:59 AM ESTSpecial Weather StatementFFCBibb, Jones31 min
Jan 9, 10:03 AM ESTAreal Flood WarningFFCButts, Crawford, Henry, Jasper, Lamar, Meriwether and 7 more6 hr
Jan 9, 10:08 AM ESTSpecial Weather StatementFFCHouston, Twiggs37 min
Jan 9, 10:09 AM ESTSpecial Weather StatementFFCGreene, Oglethorpe36 min
Jan 9, 10:11 AM ESTSpecial Weather StatementFFCMadison34 min
Jan 9, 10:14 AM ESTRiver Flood WarningFFCGwinnett, Walton11 hr
Jan 9, 10:16 AM ESTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jan 9, 10:17 AM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Houston, Twiggs, Washington, Wilkinson43 min
Jan 9, 10:25 AM ESTRiver Flood WarningFFCCobb3 hr
Jan 9, 10:29 AM ESTSpecial Weather StatementFFCBaldwin, Hancock, Taliaferro31 min
Jan 9, 10:30 AM ESTSevere Thunderstorm WarningFFCBleckley, Crisp, Dooly, Houston, Laurens, Peach and 4 more45 min
Jan 9, 10:32 AM ESTRiver Flood WarningFFCGwinnett4 hr
Jan 9, 10:39 AM ESTSpecial Weather StatementFFCBaldwin36 min
Jan 9, 10:40 AM ESTRiver Flood WarningFFCGwinnett6 hr
Jan 9, 10:44 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 9, 10:44 AM ESTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes31 min
Jan 9, 10:48 AM ESTAreal Flood WarningFFCBanks, Barrow, Clarke, Dawson, Forsyth, Greene and 11 more3 hr
Jan 9, 10:56 AM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox49 min
Jan 9, 10:57 AM ESTRiver Flood WarningFFCDade10 hr
Jan 9, 11:00 AM ESTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Johnson, Laurens, Twiggs and 2 more45 min
Jan 9, 11:02 AM ESTSpecial Weather StatementFFCHancock28 min
Jan 9, 11:03 AM ESTSpecial Weather StatementFFCHancock, Taliaferro, Warren27 min
Jan 9, 11:19 AM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs41 min
Jan 9, 11:25 AM ESTRiver Flood WarningFFCCherokee, Cobb7 hr
Jan 9, 11:29 AM ESTRiver Flood WarningFFCRockdale3 hr
Jan 9, 11:34 AM ESTRiver Flood WarningFFCDawson, Forsyth17 hr
Jan 9, 11:37 AM ESTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox38 min
Jan 9, 11:39 AM ESTAreal Flood WarningFFCBaldwin, Bibb, Bleckley, Crawford, Dooly, Hancock and 10 more3 hr
Jan 9, 11:39 AM ESTRiver Flood WarningFFCBanks9 hr
Jan 9, 11:43 AM ESTRiver Flood WarningFFCGwinnett23 hr
Jan 9, 11:43 AM ESTSevere Thunderstorm WarningFFCBaldwin, Johnson, Laurens, Twiggs, Washington, Wilkinson47 min
Jan 9, 11:48 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee18 hr
Jan 9, 11:48 AM ESTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes42 min
Jan 9, 11:53 AM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens37 min
Jan 9, 12:07 PM ESTRiver Flood WarningFFCLamar, Spalding4 hr
Jan 9, 12:07 PM ESTSevere Thunderstorm WarningFFCDodge, Montgomery, Telfair, Wheeler38 min
Jan 9, 12:10 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more50 min
Jan 9, 12:13 PM ESTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Washington47 min
Jan 9, 12:31 PM ESTRiver Flood WarningFFCFulton6 hr
Jan 9, 12:38 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more52 min
Jan 9, 12:53 PM ESTSevere Thunderstorm WarningFFCEmanuel22 min
Jan 9, 1:09 PM ESTRiver Flood WarningFFCBarrow, Jackson45 hr
Jan 9, 1:13 PM ESTRiver Flood WarningFFCCobb14 hr
Jan 9, 1:37 PM ESTRiver Flood WarningFFCCobb, Fulton34 hr
Jan 9, 1:43 PM ESTRiver Flood WarningFFCFayette, Spalding59 hr
Jan 9, 1:54 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Jan 9, 2:26 PM ESTRiver Flood WarningFFCCobb, Fulton29 hr
Jan 9, 2:28 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Jan 9, 2:30 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson54 hr
Jan 9, 2:42 PM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe45 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.